MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report the observation of imprecise hcg results obtained on diluted patient samples on an immulite 2000 xpi instrument.Quality controls (qcs) recovered within ranges on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse checked the system.The cse adjusted the sample and reagent probes, the drd, and the dilution well motor speed.The pmt shutter was checked.A water test was performed and the results were acceptable.Per the limitations section in the immulite 2000 hcg instructions for use (ifu): "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer reported the observation of imprecise hcg (human chorionic gonadotropin) results obtained on diluted patient samples on an immulite 2000 xpi instrument (s/n: (b)(6)).The initial results were reported to the physician(s), who did not question the results.The patient samples were repeated on the same instrument at other dilution factors and/or in multiple replicates at the same dilution factor.It is unknown which result(s) are correct.The customer entered multiple results into the prisca system and calculated the risk of trisomy 21 for each result, and there was no significant change in the risk ratio.The physician evaluated the results with the patient's clinical information.There are no known reports of patient intervention or adverse health consequences due to the imprecision hcg results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2025-00137 on 07-jul-2025.Additional information 28-oct-2025: a siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse checked the system.The cse adjusted the sample and reagent probes, the drd, and the dilution well motor speed.The pmt shutter was checked.A water test was performed and the results were acceptable.Siemens evaluated the information / data provided.The customer data included two adjustments during the relevant time period.It was noted that the adjustments had an increased intercept.However, the slope was within range and the adjustments were complete.Biorad quality control (qc) level 1 and level 2 were within range, near the mean value.To further evaluate the reported complaint the customer was asked how the dilutions were performed, onboard or manually diluted.The customer reported that the dilutions performed are onboard dilutions.For further troubleshooting, the customer was asked to perform onboard dilutions compared to a corresponding manual dilution with the samples affected.For example, 1:10 and 1:20 onboard dilution compared to manual dilution 1:10 and 1:20.The customer provided the following data: auto diluted 1:10 - auto diluted 1:20 - manual diluted 1:10 - manual diluted 1:20 patient 1, 14477, 14566, 15571, 17296.Patient 2, >50000, 73301, >50000, 75415.Patient 3, 16615, 19811, 18970, 19241.Patient 4, >50000, 55457, >50000, 49209.Patient 5, 12213, 16994, 12024, 13474.No clear pattern is visible for the different dilution results provided.The precision is within specifications.A service visit was recommended to verify the dilution well, as well as the sample handling.However, the customer opted not to proceed with a service visit at this time.Currently, the customer is not reporting any concerns regarding the results and, therefore, do not wish to initiate any intervention on the instrument.The customer has been advised to file a new complaint if this issue reoccurs.No additional complaints have been received for immulite 2000 hcg kit lot 483 and imprecision on diluted samples.The customer is operational.Based on the available information, the probable cause of the discordant results is consistent with sample integrity issues.The immulite 2000 hcg kit lot 483 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 HCG
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
llanberis, gwynedd LL55 4EL
UK   LL55 4EL
Manufacturer Contact
karen confort
333 coney st.
east walpole, MA 02032
3392069063
MDR Report Key22420031
Report Number1219913-2025-00137
Device Sequence Number17917485
Product Code DHA
UDI-Device Identifier00630414961149
UDI-Public(01)00630414961149(10)483(17)251114
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K990222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2025
Device Model NumberN/A
Device Catalogue Number10381194
Device Lot Number483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown